# SDR REXA2014020200158

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 24,382 hours, 22,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Peeling
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC PROTECTIVE COVERING THAT COVERS THE EMERGENCY FLOOR LIGHTING IS PEELING UP AT SPOTS.  RE-INSTALLED FLOOR TRACK COVERING AMM 33-51-01, OPERATIONS CHECKED GOOD.
